# SDR CKSA97095

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LEVEL 2 CORROSION FS 1000 LONGERON 27L ON SKIN OUT OF LIMITS.  REMOVED CORROSION, INSTALLED DOUBLER REPAIR IAW DC8 SRM 53-2-1 FIGURE 7.  C-1 CHECK INSPECTION WORK CARD NUMBER 3011.  NON-ROUTINE TASK CARD NUMBER 93580.
